Published Article ams.org/mathscinet:MR2455276 (2009k:81072)


Explicit Magnus expansions for solving the time-dependent Schr\"odinger equation


Chuluunbaatar, O. ; Derbov, V. L. ; Galtbayar, A. ; Gusev, A. A. ; Kaschiev, M. S. ; Vinitsky, S. I. ; Zhanlav, T.

Published in: J. Phys. A
Vol.: 41    Num./Issue: 29
Pages: 295203, 25
ISSN: 1751-8113
Year: 2008

Web-Page: http://dx.doi.org/10.1088/1751-8113/41/29/295203
Language: eng

Total numbers of views: 691
Numbers of unique views: 306
 Record created 2010-09-25, last modified 2014-01-30


External link:
Download fulltext
Fulltext
Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)